Open Access
2013/2014 A Generalization of the Fundamental Theorem of Calculus
Keqin Liu
Real Anal. Exchange 39(1): 239-260 (2013/2014).


After introducing the concepts of \(\varphi\)-derivatives and \(\varphi\)-integrals inside the dual real number algebra, we prove a new generalization of the fundamental theorem of calculus.


Download Citation

Keqin Liu. "A Generalization of the Fundamental Theorem of Calculus." Real Anal. Exchange 39 (1) 239 - 260, 2013/2014.


Published: 2013/2014
First available in Project Euclid: 1 July 2014

zbMATH: 1298.26038
MathSciNet: MR3261909

Primary: 26A99

Keywords: \(\varphi\)-derivatives , \(\varphi\)-integrals , the dual real number algebra

Rights: Copyright © 2013 Michigan State University Press

Vol.39 • No. 1 • 2013/2014
Back to Top